# SDR DL757952800

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: T/E Wedge
- Condition: Chipped
- Location: Lt T/E Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE LT I/B AFT FLAP WAS FOUND TO BE CHIPPED ON THE TRAILING EDGE.  THIS WAS REPAIRED PER SRM 57-53-01 REF 51-70-17.
